RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 555–566 (Mi mz6963)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariant random boolean fields

Yu. K. Belyaev, Yu. I. Gromak, V. A. Malyshev

M. V. Lomonosov Moscow State University

Abstract: In the set of finite binary sequences a Markov process is defined with discrete time in which each symbol of the binary sequence at time $t+1$ depends on the two neighboring symbols at time $t$. A proof is given of the existence and uniqueness of an invariant distribution, and its derivation is also given in a number of cases.

Full text: PDF file (742 kB)

English version:
Mathematical Notes, 1969, 6:5, 792–799

Bibliographic databases:

UDC: 519.2
Received: 19.01.1968

Citation: Yu. K. Belyaev, Yu. I. Gromak, V. A. Malyshev, “Invariant random boolean fields”, Mat. Zametki, 6:5 (1969), 555–566; Math. Notes, 6:5 (1969), 792–799

Citation in format AMSBIB
\Bibitem{BelGroMal69}
\by Yu.~K.~Belyaev, Yu.~I.~Gromak, V.~A.~Malyshev
\paper Invariant random boolean fields
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 555--566
\mathnet{http://mi.mathnet.ru/mz6963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258113}
\zmath{https://zbmath.org/?q=an:0201.18605}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 792--799
\crossref{https://doi.org/10.1007/BF01101406}


Linking options:
  • http://mi.mathnet.ru/eng/mz6963
  • http://mi.mathnet.ru/eng/mz/v6/i5/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Stavskaya, “Gibbs invariant measures for Markov chains on finite lattices with local interaction”, Math. USSR-Sb., 21:3 (1973), 395–411  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020